# SDR FDEA202502070209

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 78,147 hours, 19,208 cycles
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED AN ENGINE FAILURE AFTER TAKEOFF WITH  HIGH EGT AND VIBRATION AT APPROXIMATELY 600 FEET.  AFTER NOTIFYING TOWER FOR AIRBORNE RETURN TO  TORONTO, EYE WITNESSES SAID THEY SAW A FIREBALL ON  ENGINE 3 AFTER TAKEOFF. COMPLIED WITH QRH AND  SECURED ENGINE.  RETURNED FOR UNEVENTFUL LANDING.   #3 ENGINE CHANGE IS COMPLETE PER W/C
